# SDR HALA2021120700182

- Difficulty date: December 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 34,464 hours, 5,437 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Ignition Lead
- Condition: Abnormal
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUTDOWN - FAULT CODE 072IGNITION PLUG (59KA31) //  REMOVED AND REPLACED IGNITER PLUG PER AMM 49-41-43. REMOVED AND REPLACED IGNITION LEADS A+B PER AMM 49-41-43. ALL CHECKS GOOD. APU OPERATING NORMALLY.
